Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 243, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Aug 25, 2012, 12:02 AM CDT for 4 counties in Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2012, 12:02 AM CDT (05:02 UTC)
- Expired
- Aug 25, 2012, 12:34 AM CDT
- In force
- 32 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Crosby County, TX, Dickens County, TX, Floyd County, TX, Motley County, TX
The radar
The Lubbock radar (KLBB), 72 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 12:15 AM CDT | TSTM WND DMG | 9 Se Floydada, TX | DELAYED REPORT...POWER POLES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2842 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
499
WUUS54 KLUB 250502
SVRLUB
TXC107-125-153-345-250545-
/O.NEW.KLUB.SV.W.0243.120825T0502Z-120825T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1202 AM CDT SAT AUG 25 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CROSBY COUNTY IN NORTHWEST TEXAS.
NORTHWESTERN DICKENS COUNTY IN NORTHWEST TEXAS.
SOUTHEASTERN FLOYD COUNTY IN NORTHWEST TEXAS.
SOUTHWESTERN MOTLEY COUNTY IN NORTHWEST TEXAS.
* UNTIL 1245 AM CDT
* AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
FLOYDADA TO CROSBYTON...AND MOVING NORTHEAST AT 30 MPH.
* THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE IMPACT MAINLY RURAL
AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS LINE OF STORMS. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3409 10108 3399 10088 3376 10091 3369 10129
3387 10138
TIME...MOT...LOC 0502Z 240DEG 25KT 3386 10126 3374 10122
$$
MCZ2 follow-up statements
776
WWUS54 KLUB 250522
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1222 AM CDT SAT AUG 25 2012
TXC107-125-153-345-250545-
/O.CON.KLUB.SV.W.0243.000000T0000Z-120825T0545Z/
CROSBY TX-DICKENS TX-FLOYD TX-MOTLEY TX-
1222 AM CDT SAT AUG 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MOTLEY...SOUTHEASTERN FLOYD...NORTHWESTERN DICKENS AND NORTHEASTERN
CROSBY COUNTIES UNTIL 1245 AM CDT...
AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
FROM DOUGHERTY TO 7 MILES NORTHWEST OF MCADOO...MOVING NORTHEAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
DOUGHERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING UNTIL THIS LINE OF STORMS HAS
PASSED AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3389 10127 3407 10104 3399 10088 3376 10091
3371 10119
TIME...MOT...LOC 0521Z 240DEG 25KT 3393 10112 3381 10108
$$
MCZ603
WWUS54 KLUB 250534
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1234 AM CDT SAT AUG 25 2012
TXC107-125-153-345-250544-
/O.CAN.KLUB.SV.W.0243.000000T0000Z-120825T0545Z/
CROSBY TX-DICKENS TX-FLOYD TX-MOTLEY TX-
1234 AM CDT SAT AUG 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MOTLEY...
SOUTHEASTERN FLOYD...NORTHWESTERN DICKENS AND NORTHEASTERN CROSBY
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS AND NO LONGER POSES A THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3389 10127 3407 10104 3399 10088 3376 10091
3371 10119
TIME...MOT...LOC 0534Z 240DEG 25KT 3398 10102 3386 10099
$$
MCZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:24 PM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, Aug 24, 6:24 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 624 PM CDT FRI AUG 24 2012 .AVIATION... EVEN WITH THE THREAT OF TSRA THIS EVENING...VFR CONDITIONS WILL PREVAIL. A SMALL AREA OF TSRA IS EXPECTED TO IMPACT LBB BEFORE 01Z WITH BRIEF WIND GUSTS UP TO 35 KNOTS. FARTHER EAST...SLIGHTLY GREATER INSTABILITY JUST OFF THE CAPROCK IS EXPECTED TO YIELD SCATTERED TSRA THROUGH THE EVENING AS THE LEADING EDGE OF A DISTANT UPPER LOW DRAWS CLOSER. CONDITIONAL THREAT OF MORE LATE- DAY TSRA ON SATURDAY AS A WEAK FRONT APPROACHES FROM THE PANHANDLE...BUT CONFIDENCE IS TOO LOW FOR PROB30 MENTION. && .PREV DISCUSSION... /ISSUED 314 PM CDT FRI AUG 24 2012/ SHORT TERM... MAIN CONCERN FOR THE SHORT TERM PERIOD IS CHANCES FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...AS AN UA LOW APPROACHES THE SOUTHERN PLAINS FROM THE WEST. LATEST WATER VAPOR IMAGERY DISPLAYED THE UA LOW PROGRESSING ENE ACROSS SOUTHERN COLORADO/NORTHERN NEW MEXICO. DRIER AIR WAS FILTERING ACROSS THE WRN AND CENTRAL SOUTH PLAINS THIS AFTERNOON...HENCE THE LACK OF SIGNIFICANT CLOUD COVER. HOWEVER...SFC CONVERGENCE WAS NOTED ACROSS THE NWRN SOUTH PLAINS COURTESY OF A SFC TROUGH NORTH OF THE REGION. THUS...AGITATED CU-FIELDS HAVE DEVELOPED AS A RESULT AND THE POTENTIAL FOR STORM DEVELOPMENT EXISTS. FURTHERMORE...SFC-BASED CAPE OF 1.0-1.5 KJ/KG AND PWATS RANGING BETWEEN 1.20-2.00 INCHES ACROSS THE CENTRAL AND EASTERN ZONES MAY RESULT IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON/EVENING. AN INVERTED V-SOUNDING PROFILE...25-35 KTS OF 0-6 KM OF BULK SHEAR AND ADEQUATE PWATS...MAY RESULT IN A FEW STORMS BEING CAPABLE OF PRODUCING BRIEF SEVERE WIND GUSTS...BRIEF MODERATE RAINFALL AND PERHAPS LOW END SEVERE HAIL. TONIGHT INTO EARLY TOMORROW MORNING...THE UA LOW WILL OPEN UP AND ITS TAIL END WILL SWING ACROSS THE CWA DURING THE SAID TIME. BEST LIFT APPEARS TO BE NORTH OF THE SOUTH PLAINS...HOWEVER A PERSISTENT UPSLOPE SFC COMPONENT...LLJ INCREASING TO 35-45 KTS AND DECENT MID LEVEL INSTABILITY STILL EXISTS /600-900 J/KG/...MORE SO ACROSS THE NRN AND NERN ZONES WHICH IS CLOSEST TO THE BEST LARGE SCALE ASCENT. WILL CONTINUE MENTIONABLE POPS TONIGHT...WITH BEST POPS NOTED ACROSS THE AFOREMENTIONED LOCALES. TOMORROW AFTERNOON...MOIST MID LEVELS WILL ENSUE IN ADDITION TO DAYTIME DESTABILIZATION WILL PERHAPS BE ENOUGH TO PROMOTE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. FURTHERMORE......A FRONTAL INTRUSION WILL APPROACH THE FAR SWRN TEXAS PANHANDLE...SERVING AS YET ANOTHER FOCUS FOR PRECIP DEVELOPMENT. OVER NIGHT TEMPS WILL GENERALLY BE MILD WITH LOWER 60S NW TO LOWER 70S SE. DAYTIME HIGHS TOMORROW MAY A DEGREE OR TWO WARMER THAN TODAY...WITH UPPER 80S TO LOWER 90S ANTICIPATED. LONG TERM... WE STILL MAY SEE AN OPPORTUNITY OR TWO FOR SHOWERS LATE THIS WEEKEND INTO MONDAY BEFORE CHANCES DWINDLE WITH A BUILDING HIGH PRESSURE RIDGE MUCH OF NEXT WEEK. UNTIL THEN...A COOL UPPER LEVEL TROUGH WILL BE SLOWLY EDGING ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY THOUGH WEAKENING AS MAIN ENERGY MOVES FAR TO THE EAST AND HEIGHTS REBUILD TO THE NORTHWEST. FLOW WILL BECOME MORE NORTHEAST ALOFT AND INCREASINGLY UNFAVORABLE FOR MOVEMENT OF CONVECTION OFF HIGHER TERRAIN TO OUR WEST...BUT MOIST AND UNSTABLE CONDITIONS SHOULD STILL BE ADEQUATE FOR AT LEAST LOW THUNDER CHANCES DURING THIS PERIOD. A SURFACE HIGH PRESSURE RIDGE WILL SETTLE SOUTHWARD AS WELL SUNDAY INTO MONDAY WITH SURFACE TROUGH TO THE SOUTH RESEMBLING A WEAK FRONTAL BOUNDARY JUST SOUTH OF THE AREA...AT LEAST RESULTING IN LOW LEVEL CONVERGENT BOUNDARY SUNDAY INTO EARLY MONDAY. A WEAKNESS ALOFT OVER THE SOUTHERN PART OF THE AREA INTO MONDAY WILL STILL GIVE OPPORTUNITY FOR SHOWERS OR WEAK THUNDERSTORMS TO DEVELOP. SHOWER CHANCES SHOULD DROP FURTHER OR END BY TUESDAY AND BEYOND ALTHOUGH DIFFERENCES REMAIN REGARDING HOW MUCH WEAKNESS ALOFT WILL EXIST. WE INCREASED THUNDER CHANCES SLIGHTLY SATURDAY NIGHT AND ALSO ADDED LOW MENTION ACROSS MAINLY SOUTHWEST ZONES ON MONDAY. FEW OTHER CHANGES OF NOTE THIS TIME WITH TEMPERATURES LIKELY TO REMAIN CLOSE TO NORMAL. RMCQUEEN && .PRELIMINARY POINT TEMPS/POPS... FRIONA 64 89 62 89 63 / 20 20 40 20 20 TULIA 65 88 65 89 65 / 20 20 40 20 20 PLAINVIEW 66 89 65 88 66 / 20 20 40 20 20 LEVELLAND 67 91 66 88 66 / 20 20 30 20 20 LUBBOCK 68 92 67 88 68 / 20 20 30 20 20 DENVER CITY 68 92 66 89 66 / 20 20 30 20 20 BROWNFIELD 67 92 66 89 67 / 20 20 30 20 20 CHILDRESS 69 93 71 93 71 / 30 30 40 20 20 SPUR 69 92 69 91 71 / 20 20 30 20 20 ASPERMONT 71 94 71 93 73 / 20 30 20 30 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 93
Hazardous weather outlook, Aug 24, 5:31 AM CDT, 18 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 531 AM CDT FRI AUG 24 2012 TXZ021>044-251045- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 531 AM CDT FRI AUG 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...FAVORING LOCATIONS ALONG AND EAST OF THE I-27/US-87 CORRIDOR. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY THREATS WILL BE WIND GUSTS TO 60 MPH...HAIL TO QUARTER SIZE AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 24, 8:32 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
832 PM CDT FRI AUG 24 2012
TXZ035-250145-
LUBBOCK-
832 PM CDT FRI AUG 24 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LUBBOCK COUNTY...
AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME SOUTHWESTERN LUBBOCK COUNTY...OR 3
MILES WEST OF SLIDE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 54 MPH HAVE ALREADY OCCURRED WITH THIS STORM SOUTH
OF WOLFFORTH. IN ADDITION TO STRONG WINDS...BLOWING DUST IS LIKELY
AHEAD OF THIS STORM AS IT CONTINUES TO DECAY THROUGH 845 PM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3360 10190 3355 10171 3339 10175 3339 10204
3348 10206
TIME...MOT...LOC 0129Z 234DEG 27KT 3342 10196
MCZLocal storm report, Aug 24, 11:11 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1111 PM CDT FRI AUG 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST 3 WNW LUBBOCK 33.59N 101.92W
08/24/2012 M63 MPH LUBBOCK TX MESONET
MEASURED BY WEST TX MESONET
&&
EVENT NUMBER LUB1200368
MCZLocal storm report, Aug 24, 11:12 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1112 PM CDT FRI AUG 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM TSTM WND GST 6 NE LUBBOCK 33.64N 101.80W
08/24/2012 M59 MPH LUBBOCK TX ASOS
MEASURED BY LUBBOCK ASOS
&&
EVENT NUMBER LUB1200369
MCZLocal storm report, Aug 24, 11:26 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1126 PM CDT FRI AUG 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM TSTM WND GST IDALOU 33.66N 101.68W
08/24/2012 M65 MPH LUBBOCK TX BROADCAST MEDIA
MEASURED BY KAMC WEATHER STATION
&&
EVENT NUMBER LUB1200370
MCZSpecial weather statement, Aug 24, 11:38 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1138 PM CDT FRI AUG 24 2012 TXZ036-037-042-043-250500- CROSBY-DICKENS-GARZA-KENT- 1138 PM CDT FRI AUG 24 2012 ...SIGNIFICANT WEATHER ADVISORY FOR GARZA...KENT...CROSBY AND DICKENS COUNTIES... AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF WHITE RIVER LAKE...MOVING EAST AT 25 MPH. HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE ALL POSSIBLE WITH THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3324 10119 3348 10110 3361 10052 3321 10052 TIME...MOT...LOC 0437Z 260DEG 21KT 3336 10106 MCZ
Special weather statement, Aug 24, 11:54 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1154 PM CDT FRI AUG 24 2012 TXZ030-036-250515- CROSBY-FLOYD- 1154 PM CDT FRI AUG 24 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CROSBY AND SOUTHERN FLOYD COUNTIES... AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF CROSBYTON TO 10 MILES WEST OF CROSBYTON...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS LINE OF STORMS...PARTICULARLY ALONG A LINE FROM RALLS NORTH TO CONE AND EAST TO CROSBYTON. HEAVY RAINFALL OF 1/2 INCH IN A SHORT PERIOD OF TIME WILL ALSO BE POSSIBLE. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 3363 10150 3384 10148 3396 10104 3358 10104 TIME...MOT...LOC 0452Z 252DEG 28KT 3381 10137 3363 10139 MCZ
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:00 PM CDT | Special Weather Statement | LUB | Lubbock | 30 min |
| Aug 24, 7:48 PM CDT | Special Weather Statement | LUB | Terry | 27 min |
| Aug 24, 7:55 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 35 min |
| Aug 24, 8:32 PM CDT | Special Weather Statement | LUB | Lubbock | 13 min |
| Aug 24, 11:04 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 26 min |
| Aug 24, 11:38 PM CDT | Special Weather Statement | LUB | Dickens | 22 min |
| Aug 24, 11:54 PM CDT | Special Weather Statement | LUB | Crosby | 21 min |
| Aug 25, 4:24 PM CDT | Special Weather Statement | LUB | Donley | 36 min |
| Aug 25, 5:07 PM CDT | Special Weather Statement | LUB | Briscoe | 23 min |
| Aug 25, 5:38 PM CDT | Special Weather Statement | LUB | Kent | 22 min |
| Aug 25, 5:49 PM CDT | Special Weather Statement | LUB | Childress | 26 min |
| Aug 25, 5:57 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 33 min |
| Aug 25, 6:51 PM CDT | Special Weather Statement | LUB | Motley | 24 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.